| Model Number |
C703 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The crep2 reagent lot number was 93730901 with an expiration date of 30-nov-2026.The field service engineer (fse) performed cleaning, auto-adjustment, and washing of the sample probe.Qc was acceptable.The customer had no further issues.The investigation determined that the service actions resolved the issue.Based on the information provided, the cause of the event could not be determined.
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for creatinine plus ver.2 (crep2) on a cobas c 703 analytical unit.The initial result was 1.50 mg/dl.The repeat result was 0.84 mg/dl.